# SDR SWAA2016111709815

- Difficulty date: November 13, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 59,278 hours, 35,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
